TRAVEL: Our Family Snow Vacation Itinerary – Breckenridge, Colorado | @GoBreck #BreckBecause

Today, we’re kicking off a Travel Series of our Snow Vacation to Breckenridge, Colorado. You may have seen the pictures we’ve shared and curious to know how we decided on Breckenridge. EASY. We had family headed there so when we were playing around with the idea, we found round-trip tickets for a smokin’ deal at $175* via South West Airlines! (To compare, most national round-trip tickets average around $400 these days plus luggage – so yes, we were STOKED!)

*Note: This was an airline special that we stumbled upon. Your search results may vary.

Flying over Colorado. Photo by LetsPlayOC.com.

I’m usually the planner in our group, so I find it refreshing to let others take the lead. If you know my sister-in-law, she’s hardcore with her itinerary all mapped out months in advance. We just came along for the ride. Check out our adventure-packed itinerary below. You won’t believe how much we’ve accomplished in just 4 DAYS of Travel! (2 Days for Travel, 2 Days of Activities).

DAY 1 – Travel Day

We were excited to see snow! All we did this day was get to Breckenridge, pick up supplies along the way, and check into our vacation rental. We wanted to get acclimated to the high elevation and to rest for what lies ahead.

DAY 2 – Activity Day #1

We had plans for (4) activities: snowmobiling, zip-lining, coaster, and tubing, but zip-lining was closed due to weather. Here is an outline of our itinerary. (More details to follow for each activity).

  • 9:30 am – Check into Attraction #1: Snowmobiling with Good Times Adventure for a 2-Hour Tour which starts at 10 am.
  • 10:00 am – Snowmobiling Tour begins.
  • 12:00 pm – Snowmobiling Tour ends.
  • 12:30 pm – Lunch
  • 2:00 pm – Check into Attraction #2: Gold Runner Coaster at Breckenridge Resort Peak #8.
  • 3:00 pm – Leave for Attraction #3: Snow Tubing with Frisco Adventure Park.
  • 3:30 pm – Check in 30 minutes prior to 4 pm Reservation.
  • 4:00 pm – 1 Hour Tubing begins.
  • 6:00 pm – Dinner

Optional Attraction #4: Zip-lining at Ten-Mile Flyer is also located in Peak 8 and next to Gold Runner Coaster. If it were running that day, we would have done it before Gold Runner Coaster and moved tubing to 5 pm as they close at 6 pm.

DAY 3 – Day on the Slopes

This was our skiing and snowboarding day. (We had lessons from 9 am to 3 pm.)

  • 8:00 am – Pick up ski equipment rental.
  • 9:00 am – Ski Lessons with Breckenridge Resort.
  • 12:00 pm – Lunch Break
  • 1:00 pm – Ski Lessons, cont.
  • 4:00 pm – Ride the Free Gondola into town. Scenic.
DAY 4 – Travel Day “Good Bye, Breckenridge”

Because this was a short trip for us with kids, we wanted this last day to be an easy travel day. (We had work and school the following day.) TIP: If you want to add more time for skiing/snowboarding, we suggest taking an earlier flight coming in and a later flight out.

  • 8:00 am – Breakfast
  • 9:30 am – Check out
  • 10:00 am – Drive back to Denver Airport (about a 2 hour drive depending on road conditions and traffic).
  • 12:00 pm – Return Rental Car/Check-in
  • 2:00 pm – Flight back to LAX.
Frozen Lake at Breckenridge, CO. Photo by LetsPlayOC.com.
We enjoyed our snow vacation to Breckenridge, Colorado with our kids, and loved exploring the area with other family members. The snow-capped mountains were just beautiful. My husband said that it was one of his best snowboarding experience ever. Our kids enjoyed playing in the snow and spending time with their cousins. I loved everything about our trip.
For more information about Breckenridge, please visit the the Breckenridge Resort Chamber at www.gobreck.com.

Sharing is caring!

Leave a Reply

This site uses Akismet to reduce spam. Learn how your comment data is processed.

  Subscribe  
Notify of